# SDR KO0R2011F00101

- Difficulty date: March 24, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAVITY, FSSO 1357 (APPROX) CORROSION AND CRACKING (POSSIBLE) ON SKIN INTERIOR (RABBIT) & LWR SPAR CHORD.
